Re-nnd solutions of the matrix equation A X B=C

被引:51
作者
Cvetkovic-Ilic, Dragana S. [1 ]
机构
[1] Univ Nis, Dept Math, Nish 18000, Serbia
关键词
matrix equation; Hermitian part; Re-nnd solutions;
D O I
10.1017/S1446788708000207
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this article we consider Re-nnd solutions of the equation A X B = C with respect to X, where A, B, C are given matrices. We give necessary and sufficient conditions for the existence of Re-nnd solutions and present a general form of such solutions. As a special case when A = I we obtain the results from a paper of GroB ('Explicit solutions to the matrix inverse problem A X = B', Linear Algebra Appl. 289 (1999), 131-134).
引用
收藏
页码:63 / 72
页数:10
相关论文
共 24 条
[2]   SERIES AND PARALLEL ADDITION OF MATRICES [J].
ANDERSON, WN ;
DUFFIN, RJ .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1969, 26 (03) :576-&
[3]  
Baksalary J. K., 1984, LINEAR MULTILINEAR A, V16, P133
[4]  
BENISRAEL A, 1974, GEN INVERSES THEORY
[5]  
Caradus S. R., 1978, Queen's Paper in Pure and Applied Mathematics, V50
[6]   Schur complements in C*-algebras [J].
Cvetkovic-Ilic, DS ;
Djordjevic, DS ;
Rakocevic, V .
MATHEMATISCHE NACHRICHTEN, 2005, 278 (7-8) :808-814
[7]   The reflexive solutions of the matrix equation AXB = C [J].
Cvetkovic-Iliic, D. S. .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2006, 51 (6-7) :897-902
[8]  
DAI H, 1990, LINEAR ALGEBRA APPL, V131, P1
[9]  
DAI H, 1996, LINEAR ALGEBRA APPL, V246, P31
[10]  
DAJIC A, EQUATIONS AX C XB D